# SDR SWAA2021112227917

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-802
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS787; BS795; BS799; BS802 RBL13 WL158. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 799 REMOVED 0.040' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.070' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN. CARGO TRACK WILL BE REPLACED FROM 727 TO 887 ON FAULT TTG8Q006TQL7; [02] VERIFIED CORRECTIVE ACTION 1.; [03] ALL INSPECTION STEPS COMPLETE
